# SDR FDEA200909073265

- Difficulty date: September 7, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 42,144 hours, 23,109 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: A5286050000451
- Condition: Missing
- Location: Mlg
- Part time: 42,144 hours, 23,109 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT ARRIVED, MISSING MLG DOOR FAIRING.  RELEASED FOR SERVICE IAW CDL: 52-13  CATEGORY: N CDL ITEM  "CDL 52-13: MLG DOOR PANEL 732 - MISSING.  REFER TO CDL 52-13 FOR RESTRICTIONS.  ACFT RESTRICTED FROM OPERATING INTO KNOWN OR FORECAST ICING CONDITIONS."
